thumbnail

Nonlinear dynamics in manatee vocalizations

Marine Mammal Science

By:
, ,
DOI: 10.1111/j.1748-7692.2006.00036.x

Links

Abstract

[No abstract available]

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Nonlinear dynamics in manatee vocalizations
Series title:
Marine Mammal Science
DOI:
10.1111/j.1748-7692.2006.00036.x
Volume
22
Issue:
3
Year Published:
2006
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
548
Last page:
555
Number of Pages:
8